Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

A piecewise hyperbolic map with absolutely continuous invariant measure

Persson, Tomas LU orcid (2006) In Dynamical Systems 21(3). p.363-378
Abstract
We consider a class of non-invertible piecewise affine hyperbolic endomorphisms with singularities and show that for an open set of parameters there exists almost surely an absolutely continuous invariant measure. Also, exponential decay of correlations is proved for Holder continuous functions.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Dynamical Systems
volume
21
issue
3
pages
363 - 378
publisher
Taylor & Francis
external identifiers
  • wos:000241862600006
  • scopus:33749484667
ISSN
1468-9367
DOI
10.1080/14689360600627100
language
English
LU publication?
yes
id
e65b4119-6bda-4797-8baf-d81d2a6bad49 (old id 377129)
alternative location
http://www.maths.lth.se/matematiklth/personal/tomasp/pub/2005_29.pdf
date added to LUP
2016-04-01 12:14:08
date last changed
2021-06-30 05:19:08
@article{e65b4119-6bda-4797-8baf-d81d2a6bad49,
  abstract     = {We consider a class of non-invertible piecewise affine hyperbolic endomorphisms with singularities and show that for an open set of parameters there exists almost surely an absolutely continuous invariant measure. Also, exponential decay of correlations is proved for Holder continuous functions.},
  author       = {Persson, Tomas},
  issn         = {1468-9367},
  language     = {eng},
  number       = {3},
  pages        = {363--378},
  publisher    = {Taylor & Francis},
  series       = {Dynamical Systems},
  title        = {A piecewise hyperbolic map with absolutely continuous invariant measure},
  url          = {http://dx.doi.org/10.1080/14689360600627100},
  doi          = {10.1080/14689360600627100},
  volume       = {21},
  year         = {2006},
}